# SDR UALA2010090703287

- Difficulty date: September 4, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 54,406 hours, 19,903 cycles
- Engine: Iae V2527A5
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 5500C6ABF20B
- Condition: Low
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PORTABLE OXYGEN BOTTLE AT SEAT 26ABC, LOW PRESSURE INDICATION.  REPLACED WITH NEW BOTTLE.
